# SDR AALA202405269675

- Difficulty date: May 22, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 67,658 hours, 33,934 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A325400282000
- Condition: Inoperative
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY WILL NOT OPEN ONCE CLOSED. MAINTENANCE REPLACED THE LAVATORY DOOR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-21.
